# SDR UPS97222422

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S106
- Condition: Inoperative
- Location: Crew Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERG EXIT LIGHT OVER CREW ENTRY DOOR IS INOP.  REMOVED AND REPLACED 2 EMERG EXIT LIGHT BATTERIES, GRD CHECKS OK.  P/N OFF/ON S106 LOT NR S106 DUE DATES 3-2-98.
